Skip to main content

Guessab-Schmeisser inequality via Fink identity on time scales with applications


Guessab-Schmeisser inequality via Fink identity on time scales has been discussed and as a consequence, we discuss some special cases and bounds of certain inequalities.

This is a preview of subscription content, access via your institution.


  1. Aljinović, A.A.: Montgomery identity and Ostrowski type inequalities for Riemann-Liouville fractional integral. J. Math. 503195, 1–6 (2014)

    MathSciNet  Article  Google Scholar 

  2. Alomari, M.W.: Generalizations of Guessab-Schmeisser formula via Fink type identity with applications to Quadrature rules. arXiv:1703.01535v1 [math.CA] 4, 3 (2017)

  3. Bohner, M., Guseinov, G.S.: The convolution on time scales. Abst. Appl. Anal. 58373, 1–24 (2007)

    MathSciNet  MATH  Google Scholar 

  4. Bohner, M., Peterson, A.: Dynamic Equations on Time Scales. Birkhäuser Boston Inc., Boston (2001)

    Book  Google Scholar 

  5. Dedić, L., Matić, M., Pečarić, J.: On generalizations of Ostrowski inequality via some Euler-type identities. Math. Inequal. Appl. 3(3), 337–353 (2000)

    MathSciNet  MATH  Google Scholar 

  6. Fink, A.M.: Bounds of the deviation of a function from its avereges. Czechoslovak Math. J. 42(117), 289–310 (1992)

    MathSciNet  MATH  Google Scholar 

  7. Guessab, A., Schmeisser, G.: Sharp integral inequalities of the Hermite-Hadamard type. J. Approx. Th. 115, 260–288 (2002)

    MathSciNet  Article  Google Scholar 

  8. Hussain, S.: Generalization of Ostrowski and Čebyšev type inequalities involving many functions. Aequat. Math. 85, 409–419 (2013)

    Article  Google Scholar 

  9. Liu, Z.: Some companions of an Ostrowski type inequality and applications. J. Ineq. Pure Appl. Math. 10(2), 52 (2009)

    MathSciNet  MATH  Google Scholar 

  10. Milovanović, G.V., Pečarić, J.E.: On generalization of the inequality of A. Ostrowski and some related applications. Univ. Beograd. Publ. Elektrotehn. Fak. Ser. Mat. Fiz. 544–576, 155–158 (1976)

    MathSciNet  MATH  Google Scholar 

  11. Mozyrska, D., Pawłuszewicz, E.: Delta and Nabla monomials and generalized polynomial series on time scales. Nonlinear Anal. Optimiz. Ser. Contemp. Math. (2010)

  12. Ostrowski, A.M.: On an integral inequality. Aequat. Math. 4, 358–373 (1970)

    Article  Google Scholar 

  13. Sarikaya, M.Z., Aktan, N., Yildirim, H.: On weight Čebyšev-Grüss type inequalities on time scales. J. Math. Inequal. 2(2), 185–195 (2008)

    MathSciNet  Article  Google Scholar 

Download references


The authors are very grateful to the anonymous reviewers for their valuable suggestions/comments which have been incorporated in the final version of the manuscript.

Author information

Authors and Affiliations


Corresponding author

Correspondence to Muhammad Amer Latif.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Hussain, S., Urooj, I., Dragomir, S.S. et al. Guessab-Schmeisser inequality via Fink identity on time scales with applications. RACSAM 114, 48 (2020).

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI:


  • Fink identity
  • Guessab-Schmeisser inequality
  • Time scales

Mathematics Subject Classification

  • 30D05
  • 26D10